# SDR SWAA2013041915017

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 3,242 hours, 1,214 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6551463
- Condition: Broken
- Location: Evac Slide
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE LOWER LATCH BROKEN.  REMOVED AND REPLACED LATCH ASSY PER AMM.
